# SDR AALA201704289033

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,514 hours, 39,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE RELEASE HANDLE LIGHT LENS MOUNTING CLIP BROKEN ON OUTBD END.  REMOVED AND REPLACED TAIL CONE SLIDE HANDLE LIGHT ASSY IAW AMM 33-53-01.
